Sigmundur Gudmundsson
Sigmundur Gudmundsson
Mathematics, Faculty of Science, Lund University
Verifierad e-postadress på math.lu.se - Startsida
TitelCiteras avÅr
On the geometry of tangent bundles
S Gudmundsson, E Kappos
Expositiones Mathematicae 20 (1), 1-41, 2002
1012002
The Bibliography of Harmonic Morphisms
S Gudmundsson
http://www.matematik.lu.se/matematiklu/personal/sigma/harmonic/bibliography.html, 1992
89*1992
Biharmonic maps into a Riemannian manifold of non-positive curvature
N Nakauchi, H Urakawa, S Gudmundsson
Geometriae Dedicata 169, 263-272, 2014
552014
The Geometry of Harmonic Morphisms
S Gudmundsson
PhD thesis, University of Leeds, 1992
551992
Harmonic morphisms between almost Hermitian manifolds
S Gudmundsson, JC Wood
Bollettino della Unione Matematica Italiana (7) 11 (2), 185-198, 1997
451997
On the geometry of the tangent bundle with the Cheeger-Gromoll metric
S Gudmundsson, E Kappos
Tokyo Journal of Mathematics 25 (1), 75-83, 2002
442002
p-Harmonic maps and minimal submanifolds
P Baird, S Gudmundsson
Mathematische Annalen 294 (4), 611-624, 1992
411992
An Introduction to Riemannian Geometry - Lecture Notes in Mathematics
S Gudmundsson
Lund University, 2018
36*2018
On the existence of harmonic morphisms from symmetric spaces of rank one
S Gudmundsson
Manuscripta Mathematica 93 (1), 421-433, 1997
351997
Harmonic morphisms between spaces of constant curvature
S Gudmundsson
Proceedings of the Edinburgh Mathematical Society (Series 2) 36 (1), 133-143, 1993
321993
Multivalued harmonic morphisms.
S Gudmundsson, JC Wood
Mathematica Scandinavica 73 (1), 127-155, 1993
261993
Harmonic morphisms from complex projective spaces
S Gudmundsson
Geometriae Dedicata 53 (2), 155-161, 1994
241994
On the geometry of harmonic morphisms
S Gudmundsson
Mathematical Proceedings of the Cambridge Philosophical Society 108 (3), 461-466, 1990
211990
Harmonic morphisms from the Grassmannians and their non-compact duals
S Gudmundsson, M Svensson
Annals of Global Analysis and Geometry 30 (4), 313-333, 2006
172006
Minimal submanifolds of hyperbolic spaces via harmonic morphisms
S Gudmundsson
Geometriae Dedicata 62 (3), 269-279, 1996
131996
A note on the classification of holomorphic harmonic morphisms
S Gudmundsson, R Sigurdsson
Potential Analysis 2 (3), 295-298, 1993
131993
Harmonic morphisms from the classical compact semisimple Lie groups
S Gudmundsson, A Sakovich
Annals of Global Analysis and Geometry 33 (4), 343-356, 2008
122008
Non-holomorphic harmonic morphisms from Kähler manifolds
S Gudmundsson
Manuscripta Mathematica 85 (1), 67-78, 1994
111994
Biharmonic functions on the classical compact simple Lie groups
S Gudmundsson, S Montaldo, A Ratto
The Journal of Geometric Analysis 28, 1525-1547, 2018
102018
Harmonic morphisms from four-dimensional Lie groups
S Gudmundsson, M Svensson
Journal of Geometry and Physics 83, 1-11, 2014
102014
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20